Aarhus University Seal / Aarhus Universitets segl

Erik Skibsted

Asymptotic absolute continuity for perturbed time-dependent quadratic Hamiltonians

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalProceedings - Mathematical Sciences
Volume112
Issue1
Pages (from-to)209-228
Number of pages20
ISSN0253-4142
Publication statusPublished - 2002

See relations at Aarhus University Citationformats

ID: 279711